STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5532-G-613 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Injury (2348); Ambulation or Postural Difficulties (2544)
| Date of Event |
06/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that patient's right knee was revised due to stiffness.A poly swap with soft tissue debridement was performed.The surgeon felt the patient had good range of motion as a result.A size 6, 13mm ps insert was exchanged for a size 6, 9mm insert.